RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 3(285), Pages 115–146 (Mi umn4513)  

This article is cited in 8 scientific papers (total in 8 papers)

Factorization of evolution equations

S. I. Svinolupov, V. V. Sokolov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Full text: PDF file (1955 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:3, 127–162

Bibliographic databases:

UDC: 517.95
MSC: 35K05, 35Q53, 17Bxx
Received: 22.01.1992

Citation: S. I. Svinolupov, V. V. Sokolov, “Factorization of evolution equations”, Uspekhi Mat. Nauk, 47:3(285) (1992), 115–146; Russian Math. Surveys, 47:3 (1992), 127–162

Citation in format AMSBIB
\Bibitem{SviSok92}
\by S.~I.~Svinolupov, V.~V.~Sokolov
\paper Factorization of evolution equations
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 3(285)
\pages 115--146
\mathnet{http://mi.mathnet.ru/umn4513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185301}
\zmath{https://zbmath.org/?q=an:0806.35052}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..127S}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 3
\pages 127--162
\crossref{https://doi.org/10.1070/RM1992v047n03ABEH000895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU98000004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4513
  • http://mi.mathnet.ru/eng/umn/v47/i3/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L Abellanas, C Martinez Ontalba, J Phys A Math Gen, 26:23 (1993), L1229  crossref  mathscinet  zmath  adsnasa  isi
    2. R. Hernández^Heredero, V.V. Sokolov, S.I. Svinolupov, “Classification of third order integrable evolution equations”, Physica D: Nonlinear Phenomena, 87:1-4 (1995), 32  crossref
    3. I. Z. Golubchik, V. V. Sokolov, “Integrable equations on $\mathbb Z$-graded Lie algebras”, Theoret. and Math. Phys., 112:3 (1997), 1097–1103  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. R. Hernandez Heredero, “Integrable Quasilinear Equations”, Theoret. and Math. Phys., 133:2 (2002), 1516–1528  mathnet  crossref  crossref  mathscinet  isi
    5. Giampaolo Cicogna, Giuseppe Gaeta, Paola Morando, “On the relation between standard and  -symmetries for PDEs”, J Phys A Math Gen, 37:40 (2004), 9467  crossref  mathscinet  zmath  isi
    6. Ravil Yamilov, “Symmetries as integrability criteria for differential difference equations”, J Phys A Math Gen, 39:45 (2006), R541  crossref  mathscinet  zmath  isi
    7. V. M. Zhuravlev, “The method of generalized Cole–Hopf substitutions and new examples of linearizable nonlinear evolution equations”, Theoret. and Math. Phys., 158:1 (2009), 48–60  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. S. Ya. Startsev, “On differential substitutions for evolution systems”, Ufa Math. J., 9:4 (2017), 108–113  mathnet  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:360
    Full text:174
    References:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019